Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Correction to a Note on the Entscheidungsproblem

Alonzo Church
The Journal of Symbolic Logic
Vol. 1, No. 3 (Sep., 1936), pp. 101-102
DOI: 10.2307/2269030
Stable URL: http://www.jstor.org/stable/2269030
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102